# SDR SWIA201743763

- Difficulty date: August 19, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 38,658 hours, 32,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOORBEAM ANGLE UPPER SURFACE HAS CORROSION.  REMOVED AND REPLACED FWD FLOORBEAM ANGLE IAW SRM.
